# SDR DALA2024022302552

- Difficulty date: February 21, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 60,759 hours, 27,155 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 FOUND 1EA CRACK IN THE FUSELAGE FRAME (INBOARD UPPER FASTENER HOLE) AT LEFT BS 1640, S-14. CORRECTIVE ACTION: REPAIRED FRAME @STA. 1640, STR 14L PER ER/A 615799-14AD REV ORIGINAL. (0211744)
